# SDR DJFA2005118

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Beech 400A
- Aircraft serial: RK327
- Aircraft time: 3,382 hours, 2,794 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A WHITE HAZY SMOKE LIKE VAPOR EMITTING INTO THE COCKPIT.  SOON AFTER COMPLETING THE REQUIRED CHECKLISTS THE SMOKE HAD DISSIPATED AND DID NOT RETURN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS DIVERTED.
